×

zbMATH — the first resource for mathematics

Decomposition of complete multigraphs into stars. (English) Zbl 0421.05016

MSC:
05B30 Other designs, configurations
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J.C. Bermond and D. Sotteau, Graph decomposition and G-designs, Proc. 5th British Conference on Combinatorics, Aberdeen, to appear. · Zbl 0331.05021
[2] Cain, P., Decomposition of complete graphs into stars, Bull. austral. math. soc., 10, 23-30, (1974) · Zbl 0263.05120
[3] Hanani, H., Balanced incomplete block designs and related designs, Discrete math., 11, 255-369, (1975) · Zbl 0361.62067
[4] C. Huang, Decomposition of complete graphs into stars, J. Combinatorial Theory, to appear. · Zbl 0304.05104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.